Multiple positive ionic mobilities in normal liquid 3He contaminated with 4He

Alexander, PW and Pickett, George (1979) Multiple positive ionic mobilities in normal liquid 3He contaminated with 4He. Journal of Low Temperature Physics, 34 (5-6). pp. 695-721. ISSN 0022-2291

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Low Temperature Physics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3104
Subjects:
ID Code:
142336
Deposited By:
Deposited On:
23 Mar 2020 17:05
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Mar 2020 09:11